Skip navigation
BelSU DSpace logo

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.bsuedu.ru/handle/123456789/65378
Название: On the unique solvability of nonlocal problems for abstract singular equations
Авторы: Glushak, A.V.
Ключевые слова: mathematics
mathematical analysis
singular equations
nonlocal problem
unique solvability
modified Bessel function
resolvent
Дата публикации: 2024
Библиографическое описание: Glushak A.V. On the unique solvability of nonlocal problems for abstract singular equations / A.V. Glushak // Mathematical Notes. - 2024. - Vol.115, №5.-P. 706-718. - Doi: 10.1134/S0001434624050067. - Refer.: p. 717-718.
Краткий осмотр (реферат): Sufficient conditions are given for the unique solvability of nonlocal problems for abstract singular equations that are formulated in terms of the zeros of the modified Bessel function and the resolvent of the operator coefficient of the equations under consideration
URI (Унифицированный идентификатор ресурса): http://dspace.bsuedu.ru/handle/123456789/65378
Располагается в коллекциях:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Glushak_On the unique_24.pdf552.17 kBAdobe PDFПросмотреть/Открыть
Показать полное описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.